Re: [MOL] Scary pain [00703] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Scary pain



In a message dated 12/26/1999 6:24:03 PM Eastern Standard Time, 
BesTom@AOL.COM writes:

> Apparently this is not a side effect of the neupogen which is giving him 
significantly more pain
Are you SURE of this?  My father had terrible back pains from his chemo - but 
only one of them - he got it twice a month - one for 2 hrs and another for 
1/2 hour. The shorter one caused him all that pain.  Both the doctor's office 
and the lab where he got his tests done told him the chemo caused the severe 
pain.  It's gone now that he is done with chemo.  He was convinced he had 
bone cancer - THANK GOD, it was no such thing.  -chris r.
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------